# SDR SWAA2013021412668

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BS 277 TO BS 294.5 AND STRINGER 14R PAX CABIN.  REPLACED WEB LOCATED BS 277 TO BS 294.5 AND STRINGER 14R PAX CABIN IAW SRM B737-300 51-10-02 ITEM 8 AND DWG 65-45807.
